Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
196 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Yamini pills side effects

Premium Questions

Dr. Manisha Jain MD

i swallowed a cantestan pill by mistake ... View answer

Answered by : Dr. Manisha Jain ( OBGYN)
Dr. Srilatha Myaka MD

I swallowed a canesten pill by mistake ... View answer

Answered by : Dr. Srilatha Myaka ( OBGYN)
Dr. Ronald Schubert MD

my doctor has ordered medicine metanx I can not get any info about the pill.is ther a problem about this pill. looking for medical reactions to this pill. ... View answer

Answered by : Dr. Ronald Schubert ( General & Family Physician)
Dr.  Ashok Kumar MD

What are the side effects of the pill for ed known as "red" ... View answer

Answered by : Dr. Ashok Kumar ( Psychiatrist)
Dr.  Deepti Verma MD

.. but m feeling wetness in my pant.. is this pill is ok.? Should i still use the pill... my breast will develop with this pills? ... View answer

Answered by : Dr. Deepti Verma ( OBGYN)

Public Forum Discussions

Dr. Veera Raghava Rao Buddha. MD

I M a 57yr old man with type2 diabeties i ve been taking 2000 mg metformin daily for couple years recently blood sugar has been very high doc put me on lantus took 10ui for 3days all was good now its spiked again taking... View answer

Answered by : Dr. Veera Raghava Rao Buddha. ( General & Family Physician)
Dr. Dattaprasad MD

Hi, I am 24 years old, I have been prescribed Yamini as a birth control measure. I have acne, unwanted hairs but my periods have been regular. I am 5.4ft and weigh 73.3 kg. Is yamini correct for me ... View answer

Answered by : Dr. Dattaprasad ( Infertility Specialist)
Dr. Saranya Ramadoss MD

Hi, im on Yamini (drospirenone and ethinylesstradiol tablets- 21) from the past 5 months for treating irregular periods. I ve been facing anger irribility from the past 2 to 3 months.... Is it a side ... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr. Saranya Ramadoss MD

hi my friend is 28 years old and she is taking this yamini pill for a week now and she is getting too much of stomach pain, nausea, uncomfortness, feeling pukish.. Can you please advise what ... View answer

Answered by : Dr. Saranya Ramadoss ( General & Family Physician)
Dr. Vivek Goyal MD

Do yamini has any side effect. I am 27 yr old married and I take yamini only after sex to prevent pregnancy and to have normal cycle. Please let me know it s use and side effects.... View answer

Answered by : Dr. Vivek Goyal ( Dentist)

Mobile Questions and Answers

Dr. Abhishek Kapoor MD

HI Thanks for using healthcare magic Yamini is oral contraceptive and it has few side effects like abdominal cramping or bloating, acne, back pain, breast pain, tenderness or swelling,changes in...

Dr. Chakravarthy Mazumdar MD

This is known side effect of the pill.

Dr.   S Patra MD

Side effects of pill.